Pacific Journal of Mathematics

A note on Hanf numbers.

Saharon Shelah

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 541-545.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976446

Mathematical Reviews number (MathSciNet)
MR0268033

Zentralblatt MATH identifier
0207.00704

Subjects
Primary: 02.50

Citation

Shelah, Saharon. A note on Hanf numbers. Pacific J. Math. 34 (1970), no. 2, 541--545. https://projecteuclid.org/euclid.pjm/1102976446


Export citation

References

  • [1] C. C. Chang, "Some remarks on the models of infinitary languages," Thesyntax and semantics of infinitarylanguages, Lecture Notes in Mathematics 74, Springer- Verlag, Berlin-Heidelberg-New York, 36-64.
  • [2] C. C. Chang, Two refinements of Morley7s method on omitting types of elements, Notices of Amer. Math. Soc. 11 (1964), 679.
  • [3] E. G. K. Lopez-Escobar, A Review, J. of Symb. Logic 33 (1968), 286.
  • [4] M. Morley, 'Omitting classes of elements," in Adison, Hankin, Tarski, The Theory of models, Proc. of 1963 Int. Symp. Berkeley, North-Holland Publ. Co., 1965, 265.
  • [5] S. Shelah, On Hanf numbersof omittingtypes, Notices of Amer. Math. Soc, January 1970.